# SDR COMA0670190

- Difficulty date: September 4, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 7,609 hours, 5,594 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FS 280 BULKHEAD WEBS (MINOR SURFACE CORROSION).  BLENDED MINOR SURFACE CORROSION (LESS THAN 10%) AND RESTORED PROTECTIVE FINISH IAW SRM 51-21-16.
